MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S4; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S4; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5536-B-400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient presented at doctor's office with collapsed right anterior tibia.Doctor scheduled for surgery to revise tibial component.Tibial insert and femoral component replacement.

Brand Name
TRITANIUM BPLATE TRIATHLON S4
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9859476
Report Number0002249697-2020-00572
Device Sequence Number2663873
Product Code MBH
UDI-Device Identifier07613327041491
UDI-Public07613327041491
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number5536-B-400
Device Catalogue Number5536B400
Device Lot NumberCTD38408
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight103